# SDR DALA2015052003439

- Difficulty date: May 19, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STABILIZER BARREL NUT NR 10.  REMOVED BARREL NUT AND NEW BUSHING FABRICATED AND INSTALLED IAW SRM 55-10-03.
